# SDR AALA20000606

- Difficulty date: April 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, L1 ENTRY DOOR INADVERTENTLY DEPLOYED.  SLIDE PARTIALLY DEPLOYED.  REPLACED L1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
